# SDR UIEA2024120301153

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 90,839 hours, 17,060 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION DURING PERFORM NOSE W/W MODIFICATION FOUND CHORD (PIN: 65B07942U75, 65B07942U76 CONTOUR CAN NOT MATCH.( 1. ACCOMPLISH REPAIR AREA I.A.W. EL NO. T2024A53M-2524 REV.1  /  2. JOB COMPLETED AND CONDITION CHK NORMAL. )
